A Caltech Library Service

Crack point stress singularities at a bi-material interface

Williams, M. L. and Zak, A. R. (1963) Crack point stress singularities at a bi-material interface. Journal of Applied Mechanics, 30 (1). pp. 142-143. ISSN 0021-8936. doi:10.1115/1.3630064.

PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


The mathematical procedure for analyzing stress singularities in infinite wedges has been developed in References (1) and (2) and has been successfully applied to the analysis of stress distribution in the vicinity of a tip of a crack (3) (4). As a continuation of this study, the results presented in this note relate to the symmetrical stress field about a crack point perpendicular to a bi-material interface, and hence complement earlier results (4) wherein the crack lay along the interface.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Published in Journal of Applied Mechanics, March 1963, Vol. 30 Series E No. 1
Group:Graduate Aeronautical Laboratories (Solid Mechanics), GALCIT
Subject Keywords:Fracture (Materials), Stress singularity
Other Numbering System:
Other Numbering System NameOther Numbering System ID
GALCIT Report SM62-1A
Issue or Number:1
Record Number:CaltechAUTHORS:20140407-143748726
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:44716
Deposited By: George Porter
Deposited On:07 Apr 2014 22:20
Last Modified:28 Sep 2022 22:09

Repository Staff Only: item control page